# SDR DALA2016072805619

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 74,821 hours, 33,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON RIGHT CRUCIFORM, REPAIRED IAW ER/A 548323-14AD REV A FOR WING CENTER CRUCIFORM FITTING.
